Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jay S1

Skin has been dyed

Recommended Posts

Hi,

Long time ago (about 3 years ago) when I used to break out a lot, I used the Neutrogena On-the-spot 2.5% BP, a lot of it. Then my face turned red like a tomato, yet my nose area was not red at all. I thought it was because I used less BP on my nose, so to even out my tone, I used more BP on the nose; yet it got even whiter! After I decided this regimen wasn't working for me, I had to stop using BP. After suffering lots, I decided to try the regimen again with Dan's products, and actually FOLLOW the instructions. Now I am completely clear, and I rarely get any acne; however, I still have a problem that won't seem to go away. My nose is still uneven toned with my skin. It's not getting worse, but it's not getting better. Anybody know of a solution?...

Thanks

Share this post


Link to post
Share on other sites

It doesn't sound like bleaching or lightening to me (I've never actually heard of anyone's skin getting bleached by BP), but it sounds like your nose might be less sensitive than the other skin on your face, which is reddened by BP so your nose looks lighter in comparison. I think you should try to use less BP on your whole face generally, just a little bit less so that you still stay clear but are not irritating your skin so much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×